Numerische Mathematik

, Volume 33, Issue 4, pp 425–435

A quadratically convergent Jacobi-like method for real matrices with complex eigenvalues

  • K. Veselić
  • H. J. Wenzel
Article

DOI: 10.1007/BF01399324

Cite this article as:
Veselić, K. & Wenzel, H.J. Numer. Math. (1979) 33: 425. doi:10.1007/BF01399324

Abstract

A real Jacobi-like algorithm for diagonalizing arbitrary real matrices with complex eigenvalues is described and its applicability discussed. Numerical results are given and compared with those of the well-known real and complex algorithm of Eberlein.

Subject Classifications

AMS(MOS): 65F15CR: 5.14

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • K. Veselić
    • 1
  • H. J. Wenzel
    • 1
  1. 1.Universität DortmundDortmund 50Germany (Fed. Rep.)